Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Using spectacles. Developed dark spots on nose. Suggest medicine?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5910 Questions
Question
Hi doctor, I am using spectacles from last 10 year. Now in my nose their is dark black XXXXXXX is present. so can you suggest me for any good medicines to take out this XXXXXXX
Posted Wed, 4 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
Hello thanks for the query. You can use a mild de pigmenting cream like aziderm or kojic acid. This cream you should use in night. In day you must use a sunscreen with at least spf 30. Thank you.

Detailed Answer:
Hello thanks for the query.
You can use a mild de pigmenting cream like aziderm or kojic acid.
This cream you should use in night.
In day you must use a sunscreen with at least spf 30. Thank you.
Above answer was peer-reviewed by
 
Follow-up: Using spectacles. Developed dark spots on nose. Suggest medicine? 17 hours later
Thanks for your valuable information. Do I get same cream any where? Because currently I am working in south Africa.
 
 
Answered by Dr. Rahul Kumar 30 minutes later
Brief Answer:
The content of the cream is azealic acid or kojic

Detailed Answer:
The content of the cream is azealic acid or kojic acid.
The name of the oint may vary from country to country.
Just ask a pharmacist for creams containing the above content.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Using spectacles. Developed dark spots on nose. Suggest medicine? 30 hours later
I have checked it with pharmacist but i am not got creams with this content . Can you please give the exact name??
 
 
Answered by Dr. Rahul Kumar 3 minutes later
Brief Answer:
You can order it online.

Detailed Answer:
Hello,
Please follow the following link,
You can order it online.
WWW.WWWW.WW Acid Skin Bleaching cream 25gm

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor